# SDR ASAA12411220

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 58,566 hours, 33,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: S283T0143
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT AT BULLNOSE ROW 25ABC INOP.  REPLACED M1197 EMERGENCY BATTERY PACK CHARGER REF WDM 33 51 15, OPS NORMAL.
